# SDR DXTA2009010203452

- Difficulty date: January 1, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600614
- Aircraft time: 4,920 hours, 3,922 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOTSIDE AIRSPEED STAYED STEADY AT 53 KTS. COPILOTS AIRSPEED WAS INCREASING AT A NORMAL RATE. ABORTED TAKEOFF AT 86 KTS.
